Translator Disclaimer
2020 Double Lusin Condition and Convergence Theorems for the Backwards Itô-Henstock Integral
Mhelmar A. Labendia, Ricky F. Rulete
Real Anal. Exchange 45(1): 101-126 (2020). DOI: 10.14321/realanalexch.45.1.0101

Abstract

In this paper, we formulate an equivalent definition of the backwards Itô-Henstock integral of an operator-valued stochastic process with respect to a Hilbert space-valued \(Q\)-Wiener process using double Lusin condition. Moreover, we establish some versions of convergence theorems for this integral.

Citation

Download Citation

Mhelmar A. Labendia. Ricky F. Rulete. "Double Lusin Condition and Convergence Theorems for the Backwards Itô-Henstock Integral." Real Anal. Exchange 45 (1) 101 - 126, 2020. https://doi.org/10.14321/realanalexch.45.1.0101

Information

Published: 2020
First available in Project Euclid: 9 May 2020

zbMATH: 07211606
Digital Object Identifier: 10.14321/realanalexch.45.1.0101

Subjects:
Primary: 60H30
Secondary: 60H05

Rights: Copyright © 2020 Michigan State University Press

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.45 • No. 1 • 2020
Back to Top